Publications

Publicaciones de J. A. Aledo [rss]
2016
J. A. Aledo, R. M. Rubio. On the scalar curvature of spacelike hypersurfaces in generalized Robertson Walker spacetimes Differential Geom. Appl. 44 (2016) , 17–29. MathScinet [bib]
2015
J. A. Aledo, R. M. Rubio. Constant mean curvature spacelike surfaces in Lorentzian warped products Adv. Math. Phys. (2015) , Art. ID 761302, 5. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The classical Calabi-Bernstein Theorem revisited J. Math. Anal. Appl. 431 (2015) no. 2 , 1172–1177. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
2014
J. A. Aledo, A. Romero, R. M. Rubio. Constant mean curvature spacelike hypersurfaces in Lorentzian warped products and Calabi-Bernstein type problems Nonlinear Anal. 106 (2014) , 57–69. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Estimates for the curvatures of spacelike hypersurfaces in gradient conformally stationary spacetimes Classical Quantum Gravity 31 (2014) no. 8 , 085015, 15. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. Upper and lower bounds for the volume of a compact spacelike hypersurface in a generalized Robertson-Walker spacetime Int. J. Geom. Methods Mod. Phys. 11 (2014) no. 1 , 1450006, 10. MathScinet [bib] [doi]
Powered by bibtexbrowser